For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 5, 2018, Pages 1475-1493                                                                DOI:10.11948/2018.1475
Infinitely many solutions for a class of sublinear Schrodinger equation
Wei Zhang,Guidong Li,Chunlei Tang
Keywords:Sublinear Schrodinger equation, local sublinear nonlinearities, symmetric mountain lemma, variational methods.
Abstract:
      In this paper, we investigate the Schr\"{o}dinger equation, which satisfies that the potential is asymptotical 0 at infinity in some measure-theoretic and the nonlinearity is sublinear growth. By using variant symmetric mountain lemma, we obtain infinitely many solutions for the problem. Moreover, if the nonlinearity is locally sublinear defined for $|u|$ small, we can also get the same result. In which, we show that these solutions tend to zero in $L^{\infty}(\mathbb{R}^{N})$ by the Br\""{e}zis-Kato estimate.
PDF      Download reader